# SDR FDEA201202030451

- Difficulty date: February 3, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 66,346 hours, 15,919 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: A6A7027501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BILGE AREA BETWEEN STA 6-50 - 6-73, LONGERON 52 (UNDER SPLICE REPAIR) FOUND CORRODED.   CORROSION REMOVED AND CARRIED OUT REPAIR IAW SRM 53-00-05, FIG 201, REPAIR 1, REV 48. REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
